# SDR DALA2024020901837

- Difficulty date: February 5, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 767-787 Rbl25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0189904) AFT CARGO BAY FWD SHIELD DAMAGE STA 767-787, RBL 25, WL 156. REMOVED AND REPLACED FWD SHIELD BETWEEN STA 767-787, RBL 25, WL 156 AT AFT CARGO PER B737 SRM 51-40-02-0G AND DWG# 146A0081.
